My itching started about 5 years ago. I would walk to school during the winter and the longer I walked and the more my body got heated up I would start itching uncontrollably all over my body including my face. Then there would be little bumps over me that I guess are hives. This happens every winter in to the beginning of Spring. I can't workout because I can't get hot thats when I start itching and my skin gets flushed red. I also do not sweat and I even get the itching in my sleep when I dream about something strenous. It also happens when I get emotionally stressed, suprised, or angry. I can't get emotional without the itching affecting me. I went to the doctor and she told me to take over the counter Zyrtec because she thinks I might be allergic to the winter because of the point that I can't step into warm buildings without myself itching because of coming outside from the cold. My doctor told me its hives. But it seems like a really severe case.The Zyrtec is not working and I need a solution to my problem because I can't even hold a job during the winter because of the itching problem. I haven't worked all winter and now its summer and the itching still isn't gone. To make matters worse the heat makes the hives flare up no matter what because the weather is hot now so I dont even leave the house anymore. I feel like i am living in a prison. I am 6'1" 185 pound black male. If someone has any kind of solutions that would be helpful to me I would be most grateful.
My son is like you somewhat. He is okay in the winter though. It is just now that he is starting to have problems. Today is the first day of the year that it is really hot and very humid where we live. I made him take the trash out and he was out about 5 minutes and he came back in and was complaining of the itching. It was driving him crazy. His skin was red in very large patches almost covering his body. I am really worried about it because clearly it an allergy to something and if there is such a drastic reaction could it affect is breathing? I had him take a benadryl and a shower. It did help a lot. His isn't as wide symptomatic as yours.
Have the Dr.s done an allergy test on you? I would try going to a dermatologist if you haven't already done so. But hang in there surely there is a Dr out there that will give you the care that you need although now days it seems harder and harder to find one.
People who have a physical urticaria have a physical trigger for their hives, such as pressure, heat, cold, sunlight, water or exercise. Up to 20 to 30 percent of people with chronic urticaria have a physical cause.
Cholinergic or heat urticaria is a form of chronic hives that is caused by an increase in body temperature. Hives are caused by any increase in body temperature, such as hot showers, exercise, spicy foods, or being under too many covers in bed at night. Strong emotions may also cause hives to occur in people with cholinergic urticaria.
A person’s symptoms, along with triggers that increase body temperature, are suggestive of cholinergic urticaria.
The best treatment for cholinergic urticaria is antihistamines. While any antihistamine is likely to be helpful, older antihistamines, such as hydroxyzine, seem to work especially well.
Severe cases of cholinergic urticaria have been successfully treated with danazol, which is an anabolic steroid. Use of this medication is limited by its severe side effects, however.
Please do visit an allergist and appraise him of your condition.Hope you find this information useful.
Hydroxyzine, might be a batter med I allso suffer from this dermatology issue. I am personally am going to see a specialist my doctor has said the medication isn't working but this is my first time researching these names that I'm diagnosed with I will one day share my experience with everyone but for know I'm just commenting on the medication that I am taken.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.